# SDR SCNA20250131040

- Difficulty date: January 7, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 66,852 hours, 35,114 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT #7 ACTUATOR AREA, FIXED LEADING EDGE WITH WEAR. RESOLUTION: PERFORMED PERMANENT REPAIR AT RH WING SLAT #7 ACTUATOR AREA FIXED L/E IAW B737-800 SRM 57-41-01-2R-1 REPAIR 1 PARA 4 TABLE 202 AND SRM 51-70-04-2R-10 REPAIR PARA 4 FIG 201 REV 83 DATED 11/10/2024
